# SDR C2XA07IA248

- Difficulty date: December 16, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 21,653 hours, 20,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED A CRACK IN THE UPPER RT WING SKIN.  THE CRACK WAS INSPECTED AND PLACED ON A 500 FLIGHT CYCLE DEFERRAL IN ACCORDANCE WITH EMBRAER IC2007-145/08976, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
